# SDR SWIA200616957

- Difficulty date: August 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 29,306 hours, 40,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1241
- Condition: Discharged
- Location: Cabin
- Part time: 9,842 hours, 12,555 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT ROW LIGHT ROW 9 ONLY STAYS ON FOR A SECOND.  ALSO, FLOOR LEVEL LIGHTS BEHIND ROW NINE GO OUT AT THE SAME TIME.  REPLACED AFT ELBP IAW MM 33-50-02.  OPERATIONAL CHECKS GOOD.
